Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Some identities involving Fibonacci, Lucas polynomials and their applications

Wang Tingting and Zhang Wenpeng
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie
Nouvelle Série, Vol. 55 (103), No. 1 (2012), pp. 95-103
Stable URL: http://www.jstor.org/stable/43679243
Page Count: 9
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Some identities involving Fibonacci, Lucas polynomials and their applications
Preview not available

Abstract

The main purpose of this paper is to study some sums of powers of Fibonacci polynomials and Lucas polynomials, and give several interesting identities. Finally, using these identities we shall prove a conjecture proposed by R. S. Melham in [4].

Page Thumbnails

  • Thumbnail: Page 
[95]
    [95]
  • Thumbnail: Page 
96
    96
  • Thumbnail: Page 
97
    97
  • Thumbnail: Page 
98
    98
  • Thumbnail: Page 
99
    99
  • Thumbnail: Page 
100
    100
  • Thumbnail: Page 
101
    101
  • Thumbnail: Page 
102
    102
  • Thumbnail: Page 
103
    103